# SDR SWAA2021122748011

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN INTERCOSTAL; BS 270-277; BL 0; WL 208 (MARKED) ; / [01] REMOVED DAMAGED INTERCOSTAL FROM BS 270 TO BS 277 ; BL 0 ; WL 208 IAW B737 SRM 51-40-02-0G-0.; [02] CRACK FOUND ON CABIN INTERCOSTAL; BS270-BS277; BL0;WL208; FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.C.; [03] LOCATED AND DRILLED NEW INTERCOSTAL; BS270-BS277; BL0; WL 208;ITEM 141A5211U2 LOT #1475889-1; IAW SRM 51-40-05-0G-0 AND DWG# 141A5210; OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTIONS 2 AND 3. OKAY TO INSTALL; [05] INSTALLED NEW CABIN INTERCOSTAL; BS270-BS277; BL0; WL208; IAW SRM 51-40-02-0G-0 AND DWG#141A5210; [06] VERIFIED CORRECTIVE ACTION 5; [07] VERIFIED JOB C
